Quot functors for Deligne–Mumford stacks. Olsson, M. and Starr, J. Comm. Algebra, 31(8):4069–4096, 2003. Special issue in honor of Steven L. Kleiman
doi  bibtex   
@Article{	  ols.sta:03,
  author	= {Olsson, Martin and Starr, Jason},
  doi		= {10.1081/AGB-120022454},
  fjournal	= {Communications in Algebra},
  issn		= {0092-7872},
  journal	= {Comm. Algebra},
  note		= {Special issue in honor of Steven L. Kleiman},
  number	= 8,
  pages		= {4069--4096},
  title		= {Quot functors for {Deligne--Mumford} stacks},
  volume	= 31,
  year		= 2003,
  bdsk-url-1	= {http://dx.doi.org/10.1081/AGB-120022454}
}
Downloads: 0